Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Indianapolis, IN

May 1, 2012Greene County, Monroe County, Owen County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 1, 2012, 7:04 PM EDT for Greene County, Monroe County, Owen County, Indiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2012, 7:04 PM EDT (23:04 UTC)
Expired
May 1, 2012, 7:34 PM EDT
In force
30 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Greene County, IN, Monroe County, IN, Owen County, IN

The radar

The Indianapolis radar (KIND), 64 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 7:08 PM EDTHAIL 17 S Spencer, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:01 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS53 KIND 012304
SVRIND
INC055-105-119-012345-
/O.NEW.KIND.SV.W.0105.120501T2304Z-120501T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT TUE MAY 1 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN OWEN COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 745 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES NORTHEAST OF BLOOMFIELD...OR 16 MILES
  WEST OF BLOOMINGTON...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BLOOMINGTON...
  ELLETTSVILLE...
  STINESVILLE...
  WHITEHALL...
  INDIANA UNIVERSITY...
  WOODVILLE HILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3918 8695 3935 8663 3934 8663 3934 8655
      3913 8637 3911 8637 3902 8680
TIME...MOT...LOC 2304Z 246DEG 29KT 3913 8677
WIND...HAIL <50MPH 1.00IN

$$

77/TDUD
2 follow-up statements
653 
WWUS53 KIND 012321
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT TUE MAY 1 2012

INC055-012331-
/O.CAN.KIND.SV.W.0105.000000T0000Z-120501T2345Z/
GREENE-
721 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3914 8667 3922 8674 3935 8663 3934 8663
      3934 8655 3913 8637 3911 8637
TIME...MOT...LOC 2321Z 248DEG 31KT 3920 8660

$$

INC105-119-012345-
/O.CON.KIND.SV.W.0105.000000T0000Z-120501T2345Z/
MONROE-OWEN-
721 PM EDT TUE MAY 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MONROE AND SOUTHEASTERN OWEN COUNTIES UNTIL 745 PM EDT...

AT 716 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING QUARTER SIZE HAIL 7 MILES SOUTH OF SPENCER. AT 721 
PM...THIS STORM WAS LOCATED 7 MILES WEST OF BLOOMINGTON...MOVING 
EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BLOOMINGTON AND INDIANA UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3914 8667 3922 8674 3935 8663 3934 8663
      3934 8655 3913 8637 3911 8637
TIME...MOT...LOC 2321Z 248DEG 31KT 3920 8660
WIND...HAIL <50MPH 1.00IN

$$

HOMANN/RYAN
891 
WWUS53 KIND 012334
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT TUE MAY 1 2012

INC105-119-012344-
/O.CAN.KIND.SV.W.0105.000000T0000Z-120501T2345Z/
MONROE-OWEN-
734 PM EDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE AND
SOUTHEASTERN OWEN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.

LAT...LON 3914 8667 3922 8674 3935 8663 3934 8663
      3934 8655 3913 8637 3911 8637
TIME...MOT...LOC 2334Z 248DEG 31KT 3924 8646

$$

77/TDUD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 6:20 PM EDT, 44 minutes earlier.

Area forecast discussion, May 1, 6:20 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
620 PM EDT TUE MAY 1 2012

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 340 PM EDT TUE MAY 1 2012

A WELL DEFINED MCV AND A WARM FRONT WILL PUSH THROUGH THE AREA
LATE THIS AFTERNOON AND EARLY THIS EVENING...WITH
THUNDERSTORMS...SOME POTENTIALLY SEVERE...ASSOCIATED WITH IT.
BROAD SOUTHWEST FLOW WILL KEEP A WARM MOIST UNSTABLE AIR MASS
ACROSS THE AREA TOMORROW INTO EARLY TOMORROW EVENING...AND A
SUBTLE SHORTWAVE ALOFT MAY SPARK SOME THUNDERSTORMS AS A RESULT.

AFTER A BRIEF BREAK FROM THUNDERSTORM POTENTIAL
THURSDAY...THUNDERSTORMS WILL BE POSSIBLE FOR THE LATTER PART OF
THE WEEK THROUGH THE WEEKEND...AS SEVERAL DISTURBANCES ROUND THE
FRINGES OF UPPER LEVEL RIDGING TO OUR SOUTH.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...
ISSUED AT 340 PM EDT TUE MAY 1 2012

REDEVELOPING THUNDERSTORMS ASSOCIATED WITH MCV...INCLUDING SOME
SEVERE STORMS ANCHORED ALONG THE WARM FRONT ACROSS THE SOUTHERN
FORECAST AREA...WILL MOVE QUICKLY THROUGH THE EASTERN/SOUTHEASTERN
PORTIONS OF THE AREA LATE THIS AFTERNOON. ANY AND ALL SEVERE
THREATS...INCLUDING TORNADOES...WILL BE POSSIBLE THROUGH EARLY
EVENING.

AFTER THESE STORMS CLEAR THE AREA...CANNOT RULE OUT ISOLATED
ADDITIONAL STORMS...BUT CHANCES ARE LOW. SOME FORM OF IMPACT FROM
AMPLE LOW LEVEL MOISTURE IS EXPECTED LATE TONIGHT INTO EARLY
TOMORROW MORNING...EITHER STRATUS OR FOG. IF SKIES CAN CLEAR AND
WINDS ARE SLIGHTLY LESS THAN THE 4-6KT EXPECTED...DENSE FOG MAY BE
A THREAT AGAIN...ESPECIALLY WITH PRECONDITIONING IN THE FORM OF
AMPLE RAINFALL ACROSS MUCH OF THE AREA TODAY. WILL INCLUDE AREAS
OF FOG IN THE FORECAST FOR LATE TONIGHT AND ALLOW EVENING SHIFT TO
REFINE AS MESOSCALE DETAILS BECOME MORE APPARENT LATE.

WARM SIDE OF GUIDANCE LOOKS GOOD TONIGHT COMPARED TO UPSTREAM
MINS...OWING TO HIGH DEWPOINTS AND CONTINUED CLOUD COVER OR FOG LATE.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
ISSUED AT 340 PM EDT TUE MAY 1 2012

WARM UNSTABLE AIRMASS TO REMAIN IN PLACE TOMORROW IN BROAD
SOUTHWEST FLOW. WHILE LITTLE IN THE WAY OF LOW LEVEL TRIGGER
MECHANISMS WILL EXIST BEYOND THE POSSIBILITY OF RESIDUAL OUTFLOW
BOUNDARIES...A SUBTLE SHORTWAVE MAY SKIRT THE NORTHERN PORTION OF
THE AREA IN THE AFTERNOON AND EARLY EVENING...AND WILL INSERT
SLIGHT CHANCE TO LOW CHANCE POPS IN CENTRAL AND NORTHERN AREAS
THROUGH EARLY TOMORROW EVENING. WEAK TO MIDDLING SHEAR SHOULD
LIMIT ANY SEVERE THREAT TO PULSE TYPE STORMS...AND DAY 2 OUTLOOK
AGREES WITH THIS.

A COLD FRONT WILL APPROACH LATE THURSDAY NIGHT INTO FRIDAY...WITH
ADDITIONAL THUNDERSTORM OPPORTUNITIES ACCOMPANYING IT.

ON TEMPS...MOST OF GUIDANCE APPEARS A BIT COOL BASED ON LOW LEVEL
THICKNESS AND 850 TEMP PROGS. WARM MAV LOOKS BETTER AND WAS LEANED
ON HEAVILY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ISSUED AT 212 PM EDT TUE MAY 1 2012

WEAK FRONTAL BOUNDARY IS EXPECTED TO LINGER THROUGH THE OHIO
VALLEY AND INDIANA DURING THIS PERIOD WHILE THE GFS HINTS AT
RIDGING ALOFT. GFS FAILS TO INDICATE ANY ORGANIZED SHORT WAVE
PASSING THROUGH THE RIDGING ALOFT...THUS CONFIDENCE IN POPS IS
LOW...PARTICULARLY IN THE FIRST PART OF THE FORECAST PERIOD WHERE
BROAD...BUT WEAK HIGH PRESSURE LOOKS TO BE SET UP ACROSS
DIXIE...THE OHIO VALLEY AND THE WESTERN GREAT LAKES. FOR NOW HAVE
STUCK WITH THE VERY LOW CHANCE POPS VIA ALLBLEND...BUT WOULD NOT
BE SURPRISED WITH A TREND TOWARD A DRIER FORECAST AS LITTLE FORCING
APPEARS AVAILABLE.

&&

.AVIATION /DISCUSSION FOR THE 020000Z TAF ISSUANCE/...
ISSUED AT 620 PM EDT TUE MAY 1 2012

BOUNDARY CREATING TSRA NEAR KIND AT THE MOMENT SHOULD SHIFT NORTH BY
VALID TIME TAKING MOST OF THE TSRA WITH IT. CANNOT RULE OUT
ADDITIONAL TSRA BUT COVERAGE WILL BE TOO LOW TO MENTION IN TAF.
WINDS SHOULD COME AROUND TO SOUTHWEST AT KIND AFTER BOUNDARY MOVES
NORTH NEAR VALID TIME. MEANWHILE SUPERCELL SOUTHWEST OF KLAF LOOKS
TO REMAIN SOUTH OF THE AIRPORT...BUT IT MAY BE CLOSE ENOUGH TO
INCLUDE A VCTS MENTION THERE. OTHER SITES SHOULD REMAIN TSRA FREE
THIS EVENING.

MVFR CEILINGS AT KLAF SHOULD LIFT NORTH OF THE AREA EARLY IN THE
PERIOD. OTHERWISE EXPECT VFR CEILINGS THIS EVENING THEN SCATTERED
CLOUDS OVERNIGHT AT THE TAF SITES. WITH RECENT RAINS BELIEVE THAT
FOG WILL DEVELOP. WILL INCLUDE LOW END MVFR FOG. DID NOT GO LOWER
THAN MVFR THOUGH AS WINDS LOOK TO STAY UP. HOWEVER IF WINDS DECREASE
MORE THAN EXPECTED...IFR FOG MAY RESULT.

ANY FOG WILL BURN OFF BY 14-15Z WEDNESDAY. WINDS WILL BECOME GUSTY
OUT OF THE SOUTHWEST WITH GUSTS NEAR 25KT POSSIBLE. ADDITIONAL TSRA
MAY DEVELOP WEDNESDAY AFTERNOON...BUT COVERAGE AND TIMING ARE TOO
UNCERTAIN TO MENTION IN TAFS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM....PUMA
AVIATION...50
Hazardous weather outlook, May 1, 9:42 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
942 AM EDT TUE MAY 1 2012

INZ021-028>031-035>049-051>057-060>065-067>072-021345-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
942 AM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK
OF SEVERE WEATHER TODAY.

HAZARDS: THUNDERSTORMS...WITH DAMAGING WINDS...LARGE HAIL...AND
ISOLATED TORNADOES POSSIBLE.

TIMING: SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT.

DISCUSSION: A FRONT WILL STALL ACROSS INDIANA TODAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT AS
SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE AT TIMES STARTING THURSDAY
NIGHT AND LASTING THROUGH NEXT MONDAY. WE ARE NOT EXPECTING ANY
OUTBREAKS OF SEVERE WEATHER AT THIS TIME.

DISCUSSION: AN UPPER RIDGE WILL BRIEFLY STRENGTHEN INTO THE AREA
ALLOWING A BRIEF RESPITE FROM STORM CHANCES WEDNESDAY AND
THURSDAY. A FRONTAL BOUNDARY ALONG WITH SEVERAL UPPER LEVEL
DISTURBANCES MOVING ACROSS IT WILL IMPACT CENTRAL INDIANA ONCE
AGAIN STARTING THURSDAY NIGHT AND LASTING THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE POSSIBLE TODAY AND TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

NIELD

In the hours before

Local storm report, May 1, 6:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
642 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             4 S COVINGTON           40.08N  87.39W
05/01/2012  M1.00 INCH       FOUNTAIN           IN   EMERGENCY MNGR

&&

EVENT NUMBER IND1200223

ELB
Local storm report, May 1, 6:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             CROTHERSVILLE           38.80N  85.84W
05/01/2012  M0.50 INCH       JACKSON            IN   PUBLIC

&&

EVENT NUMBER IND1200224

ELB
Local storm report, May 1, 6:53 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             VEEDERSBURG             40.11N  87.26W
05/01/2012  M1.00 INCH       FOUNTAIN           IN   PUBLIC

&&

EVENT NUMBER IND1200225

ELB
Local storm report, May 1, 6:56 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
656 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 N VEEDERSBURG         40.14N  87.26W
05/01/2012  M0.25 INCH       FOUNTAIN           IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200226

ELB
Local storm report, May 1, 6:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
658 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TORNADO          2 E YEDDO               40.01N  87.22W
05/01/2012                   FOUNTAIN           IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200227

ELB
Local storm report, May 1, 7:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
704 PM EDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             NORTH SALEM             39.86N  86.64W
05/01/2012  M0.75 INCH       HENDRICKS          IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200228

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:02 AM EDTDense Fog AdvisoryINDBartholomew, Brown, Clay, Daviess, Decatur, Greene and 19 more4 hr
May 1, 2:58 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan47 min
May 1, 3:22 PM EDTTornado WarningINDBartholomew, Brown23 min
May 1, 3:42 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown48 min
May 1, 3:54 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Rush, Shelby36 min
May 1, 4:03 PM EDTAreal Flood AdvisoryINDHamilton, Hancock, Johnson, Madison, Marion, Morgan and 1 more3 hr
May 1, 4:13 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Johnson, Marion, Rush, Shelby47 min
May 1, 4:17 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Madison, Randolph43 min
May 1, 4:20 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby25 min
May 1, 4:29 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby16 min
May 1, 4:48 PM EDTSevere Thunderstorm WarningINDHenry, Rush25 min
May 1, 4:51 PM EDTSevere Thunderstorm WarningINDRandolph39 min
May 1, 4:56 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Martin, Monroe34 min
May 1, 5:20 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Morgan40 min
May 1, 5:21 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence24 min
May 1, 5:31 PM EDTTornado WarningINDJackson, Lawrence29 min
May 1, 5:32 PM EDTSevere Thunderstorm WarningINDMorgan21 min
May 1, 5:46 PM EDTSevere Thunderstorm WarningINDJackson29 min
May 1, 6:08 PM EDTSevere Thunderstorm WarningINDJackson, Jennings26 min
May 1, 6:16 PM EDTTornado WarningINDFountain, Vermillion, Warren44 min
May 1, 6:49 PM EDTTornado WarningINDFountain, Montgomery41 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningINDHendricks, Marion36 min
May 1, 7:07 PM EDTAreal Flood AdvisoryINDHendricks, Marion5 hr
May 1, 7:08 PM EDTSevere Thunderstorm WarningINDDaviess, Knox28 min
May 1, 7:29 PM EDTTornado WarningINDBoone, Montgomery46 min
May 1, 7:39 PM EDTSevere Thunderstorm WarningINDBrown, Johnson, Monroe, Morgan51 min
May 1, 7:54 PM EDTTornado WarningINDBrown19 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.